On Poisson-Dirichlet problems with polynomial data

Título inglés On Poisson-Dirichlet problems with polynomial data
Título español Problemas de Poisson-Dirichlet con datos polinómicos.
Autor/es Gzyl, Henryk
Organización Dep. Cómput. Estadíst. Univ. Simón Bolívar, Caracas, Venezuela
Revista 0214-1493
Publicación 2002, 46 (2): 465-471, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we provide a probabilistic proof that Poisson and/or Dirichlet problems in an ellipsoid in Rd, that have polynomial data, also have polynomial solutions. Our proofs use basic stochastic calculus. The existing proofs are based on famous lemma by E. Fisher which we do not use, and present a simple martingale proof of it as well.
Clasificación UNESCO 120808
Palabras clave español Ecuaciones diferenciales estocásticas ; Integración estocástica ; Problemas de valor de frontera ; Problema de Dirichlet ; Ecuación de Poisson ; Funciones polinómicas
Código MathReviews MR1934365
Icono pdf Acceso al artículo completo